# SDR 97FDEA00518

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 651838089
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLANGE OF CROWN STR 3 LT, BS 740 TO 780, 804 TO 827, 846 TO 850.  *S/D*  REMOVED AND REPLACED STRINGER 3 LT FROM BS 740 TO 870 PER FED SRM 51-10-1, 51-30-02, 51-30-04 AND BAC 5300.
